# SDR ASAA2023042443002

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,568 hours, 15,037 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006134
- Condition: Leaking
- Location: #1 Engine
- Part time: 43,494 hours, 14,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG IDG SPLINE DRAIN LEAKING IN EXCESS OF 7 DROPS PER MINUTE. GROUNDED - YES. REMOVED #1 IDG AND GEAR BOX GARLOCK SEAL B737-800 AMM 24-11-11 AND AMM 72-60-00. INSTALLED NEW GARLOCK SEAL REF AMM 72-60-00 INSTALLED NEW IDG OPS CHECK GOOD REF AMM 24-11-11, NO LEAKS NOTED AT THIS TIME.
